# SDR CALA0300700

- Difficulty date: December 6, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 54,220 hours, 31,157 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.75 INCH CRACK IN LT VERTICAL STABILIZER ATTACH ANGLE AT STA 1474.  A REPAIR ANGLE WAS INSTALLED IAW SRM 53-05, FIGURE 23B.
